# SDR SIMA20150217012

- Difficulty date: February 17, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,814 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY CTR OMEGA BEAM IS CORRODED.  REPAIRED LAVATORY CTR OMEGA BEAM IAW ERS-EM-53MR-1133.  SEE TURNOVER FOR DETAILS.
